# SDR P9RA20040011

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0400
- Condition: Deployed
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OVERNIGHT IN JFK.  MAINTENANCE DISCOVERED R4 SLIDE DEPLOYED. EXACT CAUSE NOT KNOWN. SUSPECT OVERNIGHT CLEANING/CATERING CREW.   REMOVED AND REPLACED SLIDE.
